×

Found 8,933 Documents (Results 1–100)

100
MathJax

Method of maximal monotonic operators in the theory of nonlinear integro-differential equations of convolution type. (English. Russian original) Zbl 07542508

J. Math. Sci., New York 260, No. 3, 275-285 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 3-13 (2019).
MSC:  45G10 47J05 47N20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software